×

zbMATH — the first resource for mathematics

Single-valued mappings, multivalued mappings and fixed-point theorems. (English) Zbl 0351.47040

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Assad, N.A; Kirk, W.A, Fixed point theorems for set-valued mappings of contractive type, Pacific J. math., 43, 553-562, (1972) · Zbl 0239.54032
[2] Bohnenblust, H.F; Karlin, S, On a theorem of ville, (), 155-160 · Zbl 0041.25701
[3] Browder, F.E, Fixed-point theorems for noncompact mappings in Hilbert space, (), 1272-1276 · Zbl 0125.35801
[4] Browder, F.E, Nonexpansive nonlinear operators in a Banach space, (), 1041-1044 · Zbl 0128.35801
[5] Browder, F.E, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. rational mech. anal., 24, 82-90, (1967) · Zbl 0148.13601
[6] Browder, F.E, The fixed point theory of multi-valued mappings in topological vector spaces, Math. ann., 177, 283-301, (1968) · Zbl 0176.45204
[7] Dotson, W.G, Fixed point theorems for non-expansive mappings on star-shaped subsets of Banach spaces, J. London math. soc., 4, 408-410, (1972), (2) · Zbl 0229.47047
[8] Fan, K, Fixed-point and minimax theorems in locally convex topological linear spaces, (), 121-126 · Zbl 0047.35103
[9] Furi, M; Vignoli, A, On α-nonexpansive mappings and fixed points, Atti. accad. naz. lincei rend. cl. sci. mat. natur., 48, 195-198, (1970) · Zbl 0197.11806
[10] Göhde, D, Zum prinzip der kontraktiven abbildung, Math. nachr., 30, 251-258, (1965) · Zbl 0127.08005
[11] Gossez, J.-P; Dozo, E.Lami, Some geometric properties related to the fixed point theory for nonexpansive mappings, Pacific J. math., 40, 565-573, (1972) · Zbl 0223.47025
[12] Kirk, W.A, A fixed point theorem for mappings which do not increace distance, Amer. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[13] Kuratowski, K, Topologie, Monografie matematyczne, Tom 20, (1958), Warszawa · JFM 57.0758.05
[14] Dozo, E.Lami, Multivalued nonexpansive mappings and Opial’s condition, (), 286-292 · Zbl 0268.47060
[15] Lim, T.-C, A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space, Bull. amer. math. soc., 80, 1123-1126, (1974) · Zbl 0297.47045
[16] Markin, J.T, A fixed point theorem for set valued mappings, Bull. amer. math. soc., 74, 639-640, (1968) · Zbl 0159.19903
[17] Nussbaum, R.D, The fixed point index for local condensing mappings, Ann. mat. pura appl., 89, 217-258, (1971) · Zbl 0226.47031
[18] Opial, Z, Weak convergence of the sequence of succesive approximations for non-expansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[19] Phelps, R.R, Convex sets and nearest points, (), 790-797 · Zbl 0078.35701
[20] Takahashi, W, Nonlinear variational inequalities and fixed point theorems, res. rep. information sci., no. A-12, (1975) · Zbl 0314.47032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.